Representation type of commutative Noetherian rings III: global wildness and tameness
Saved in:
Bibliographic Details
Main Author: Klingler, Lee 1955- (Author)
Format: Book
Language:English
Published: Providence, R.I. American Mathematical Society 2005
Series:Memoirs of the American Mathematical Society 832
Subjects:
Online Access:Inhaltsverzeichnis
Item Description:"Volume 176, number 832 (end of volume)."
Includes bibliographical references and index
Physical Description:VII, 170 S.
ISBN:0821837389

There is no print copy available.

Interlibrary loan Place Request Caution: Not in THWS collection! Indexes